MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: M-VIZION PROXIMAL BODY Ø20MM L 80MM LAT WITH HOLES; HIP STEM

MEDACTA INTERNATIONAL SA STEM: M-VIZION PROXIMAL BODY Ø20MM L 80MM LAT WITH HOLES; HIP STEM
Model Number 01.22.411
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Joint Laxity (4526); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 april 2023.Lot 2010784: (b)(4) manufactured and released on 10-january-2022.Expiration date: 2026-12-15.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medical affairs department: we acknowledge the chronological history but we are unable to place the x-ray received.Therefore, more information is needed for the analysis to be completed.Additional involved implant: batch review performed on 13 april 2023 on liner: mpact 01.32.3239hct flat pe hc liner ø32/c (k103721) lot.2238054 lot 2238054: (b)(4) manufactured and released on 02-nov-2022.Expiration date: 2027-10-11.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
The patient had competitor components and came in on (b)(6) 2023 for reasons unknown and the surgeon revised the competitor cup and liner with a medacta cup and liner, with the intention of revising the stem and head a week later.On (b)(6) 2023, the patient came back in and had the competitor stem and head revised with a medacta stem and head.The surgery was completed successfully.Presently, on (b)(6) 2023, the patient came in for a post-op appointment and the surgeon determined that the patient's stem needed more revision.The surgeon put more anteversion in stem and changed the liner to an offset liner for more stability.The surgery was completed successfully.The patient was at risk of dislocation and had previous spine surgery.

Brand Name
STEM: M-VIZION PROXIMAL BODY Ø20MM L 80MM LAT WITH HOLES
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16732296
Report Number3005180920-2023-00265
Device Sequence Number20510809
Product Code LZO
UDI-Device Identifier07630971263604
UDI-Public07630971263604
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201471
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.22.411
Device Catalogue Number01.22.411
Device Lot Number2010784
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale